%0 Journal Article
	%A Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 33, 2009
	%T A Sandwich-type Theorem with Applications to Univalent Functions
	%U https://publications.waset.org/pdf/2210
	%V 33
	%X In the present paper, we obtain a sandwich-type theorem.
As applications of our main result, we discuss the univalence
and starlikeness of analytic functions in terms of certain differential
subordinations and differential inequalities.
	%P 751 - 756